# SDR USAA040005

- Difficulty date: January 1, 2004
- Submitted: April 7, 2004
- Operation: Air carrier
- Aircraft: N515AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23701
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Chafed
- Location: Fuselage
- Part time: 50,706 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND KEEL BEAM CHAFING 16 INCH AREA, STATION 727 FORWARD TO 711 LEFT OUTBOARD FLANGE OF LT KEEL BEAM BY FASTENERS AND PANELS.  INSTALLED DOUBLERS, STRAPS AND NUTPLATES PER TYPICAL REPAIR EA 77719, T/R 53-60-05.  (M)
